MathSciNet Relay Station
MathSciNet bibliographic data
MR1946427 62H30
Kim, Hyunjoong; Loh, Wei-Yin Classification trees with unbiased multiway splits. J. Amer. Statist. Assoc. 96 (2001), no. 454, 589–604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement